Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Finite element approximation
to a contact problem
in linear thermoelasticity


Author: M. I. M. Copetti
Journal: Math. Comp. 68 (1999), 1013-1024
MSC (1991): Primary 65N30, 65N15
Published electronically: February 19, 1999
MathSciNet review: 1627854
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A finite element approximation to the solution of a one-dimensional linear thermoelastic problem with unilateral contact of the Signorini type and heat flux is proposed. An error bound is derived and some numerical experiments are performed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65N30, 65N15

Retrieve articles in all journals with MSC (1991): 65N30, 65N15


Additional Information

M. I. M. Copetti
Affiliation: Departamento de Matemática, Universidade Federal de Santa Maria, 97119-900 Santa Maria, RS, Brasil
Email: mimc@lana.ccne.ufsm.br

DOI: http://dx.doi.org/10.1090/S0025-5718-99-01054-6
PII: S 0025-5718(99)01054-6
Keywords: Thermoelasticity, finite element method
Received by editor(s): May 7, 1997
Received by editor(s) in revised form: January 6, 1998
Published electronically: February 19, 1999
Additional Notes: This work was partially supported by CNPq (grant 300766/92)
Article copyright: © Copyright 1999 American Mathematical Society